# SDR ORJA9534

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 5101 · Aircraft Structures
- Part: Airframe
- Condition: Bird Strike
- Location: Structure
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, ACFT SUFFERED A BIRD STRIKE.  C/W BIRD STRIKE INSPECTION PER MM 05-51-08 PG 601 REF CC1, NR 4 AND NR 5.  NO OTHER DEFECTS NOTED.  (X)
